# SDR DALA2017022101464

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 47,864 hours, 16,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STABILIZER STRAP IS CRACKED ABOVE THE NLG WW BETWEEN FS 365 AND FS 377 LT E&E COMPT TUNNEL AREA. COMPLIED WITH ERA384483-14MA REV D ON FLOORBEAM STABILIZER STRAP AT STA 365 AND 377 HF E&E COMPT TUNNEL AREA .
